Alert archive / Ohio / Frost Advisories in 2012
Frost Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Apr 4, 2012, 4:09 PM EDT for 13 counties in Ohio. It took effect at Apr 5, 2012, 2:00 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 4:09 PM EDT (20:09 UTC)
- In effect from
- Apr 5, 2012, 2:00 AM EDT
- Expired
- Apr 5, 2012, 4:02 AM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
Counties Auglaize County, OH, Champaign County, OH, Delaware County, OH, Fairfield County, OH, Franklin County, OH, Hardin County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Pickaway County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
399 WWUS71 KILN 042009 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 409 PM EDT WED APR 4 2012 ...FROST POSSIBLE ACROSS PARTS OF THE OHIO VALLEY TONIGHT... ...FREEZING TEMPERATURES POSSIBLE ACROSS PARTS OF THE OHIO VALLEY ON THURSDAY NIGHT... .HIGH PRESSURE WILL BUILD SOUTH FROM HUDSONS BAY TOWARD THE GREAT LAKES OVER THE NEXT TWO NIGHTS. NORTHERLY FLOW WILL PULL COLDER AIR SOUTHWARD INTO THE OHIO VALLEY. FROST WILL BE POSSIBLE TONIGHT IN LOW LYING AND SHELTERED AREAS ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL OHIO. COLDER AIR WILL FOLLOW ON THURSDAY NIGHT...ALLOWING SOME LOCATIONS TO DROP BELOW FREEZING. FROST MAY ACCOMPANY THE SUBFREEZING TEMPERATURES ON THURSDAY NIGHT AS WELL. OHZ026-035-043>046-052-054>056-064-065-074-050415- /O.NEW.KILN.FR.Y.0002.120405T0600Z-120405T1300Z/ /O.NEW.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/ HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-MADISON- FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...KENTON...WAPAKONETA...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...LONDON... COLUMBUS...NEWARK...CIRCLEVILLE...LANCASTER...LOGAN 409 PM EDT WED APR 4 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * LOCATIONS...PORTIONS OF WEST CENTRAL AND CENTRAL OHIO. * TEMPERATURES...FORECAST TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT. LOW TEMPERATURES ON THURSDAY NIGHT WILL BE IN THE LOWER 30S. * TIMING...FROST MAY DEVELOP LATE TONIGHT INTO EARLY THURSDAY MORNING. THE LOWEST TEMPERATURES WILL OCCUR LATE THURSDAY NIGHT INTO FRIDAY MORNING. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$ INZ050-058-059-066-OHZ034-042-051-053-060>063-070>073-080-082- 050415- /O.NEW.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-DARKE-MIAMI-CLARK- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS- HIGHLAND-PIKE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...CELINA...GREENVILLE...PIQUA...SPRINGFIELD...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE...HILLSBORO...PIKETON 409 PM EDT WED APR 4 2012 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * LOCATIONS...PORTIONS OF EAST CENTRAL INDIANA...AND MUCH OF WESTERN AND CENTRAL OHIO. * TEMPERATURES...TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER 30S. * TIMING...THE LOWEST TEMPERATURES WILL OCCUR LATE THURSDAY NIGHT INTO FRIDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
1 follow-up statement
945 WWUS71 KILN 050802 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 402 AM EDT THU APR 5 2012 ...FROST ADVISORY FOR THIS MORNING CANCELED... ...FREEZING TEMPERATURES POSSIBLE ACROSS PARTS OF THE OHIO VALLEY TONIGHT... .CONDITIONS ARE LESS FAVORABLE FOR FROST THIS MORNING THAN ANTICIPATED. THEREFORE...THE FROST ADVISORY FOR THIS MORNING HAS BEEN CANCELED. HIGH PRESSURE AND A COOL AIRMASS WILL BUILD SOUTH TOWARD THE REGION TONIGHT. UNDER MAINLY CLEAR SKIES...SOME LOCATIONS WILL DROP TO AROUND FREEZING. OHZ026-035-043>046-052-054>056-064-065-074-051615- /O.CAN.KILN.FR.Y.0002.000000T0000Z-120405T1300Z/ /O.CON.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/ HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-MADISON- FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...KENTON...WAPAKONETA...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...LONDON... COLUMBUS...NEWARK...CIRCLEVILLE...LANCASTER...LOGAN 402 AM EDT THU APR 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... ...FROST ADVISORY IS CANCELED... FREEZE WATCH REMAINS IN EFFECT FOR LATE TONIGHT THROUGH FRIDAY MORNING. * LOCATIONS...PORTIONS OF WEST CENTRAL AND CENTRAL OHIO. * TEMPERATURES...IN THE LOWER 30S. * TIMING...FROST MAY DEVELOP LATE TONIGHT INTO EARLY FRIDAY MORNING. THE LOWEST TEMPERATURES WILL OCCUR LATE TONIGHT INTO FRIDAY MORNING. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$ INZ050-058-059-066-OHZ034-042-051-053-060>063-070>073-080-082- 051615- /O.CON.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-DARKE-MIAMI-CLARK- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS- HIGHLAND-PIKE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...CELINA...GREENVILLE...PIQUA...SPRINGFIELD...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON...LEBANON... WILMINGTON...CHILLICOTHE...HILLSBORO...PIKETON 402 AM EDT THU APR 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * LOCATIONS...PORTIONS OF EAST CENTRAL INDIANA...AND MUCH OF WESTERN AND CENTRAL OHIO. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...THE LOWEST TEMPERATURES WILL OCCUR LATE TONIGHT INTO FRIDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 4, 1:59 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 4, 1:59 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 159 PM EDT WED APR 4 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY SAG SOUTH AS THE DAY PROGRESSES. SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. HIGH PRESSURE FROM THE NORTH WILL SETTLE IN BEHIND THE FRONT THROUGH THE END OF THE WEEK WITH DRY CONDITIONS AND NEAR NORMAL TEMPERATURES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FRONTAL BOUNDARY HAS WORKED TO AROUND THE OHIO RIVER BASED ON THE 14Z OBS. STILL SEEING SOME CONVECTION TRYING TO DEVELOP N OF THE FRONT ALONG THE I-70 CORRIDOR. LATEST MESOSCALE MODELS ARE SHOWING ISOLATED TO SCATTERED SHRA/TSRA ACROSS THE MAJORITY OF THE FA TODAY. THE BEST CHC WILL BE ACROSS KENTUCKY IN THE VICINITY OF THE FNT THIS AFTERNOON. LOWERED POPS TO 20 ACROSS MUCH OF OHIO/SE INDIANA COUNTIES...WITH CHC POPS ACROSS KENTUCKY INTO EXTREME SRN OH/INDIANA. BUMPED HIGHS DOWN A DEGREE OR SO IN THE N BASED ON THE LATEST GUIDIANCE. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... SHOWERS MAY LINGER MAINLY SOUTH OF THE OHIO RIVER TONIGHT AND THURSDAY AS WAVES OF LOW PRESSURE RIPPLE ALONG THE STALLED FRONT OVER TENNESSEE. PRECIPITATION AMOUNTS SHOULD BE LIGHT IN A REGIME OF MODEST LIFT AND MOISTURE. FOR THURSDAY NIGHT AND FRIDAY...THE FRONT WILL BE WELL SOUTH OF THE AREA AND HIGH PRESSURE WILL BE BUILDING DOWN FROM THE NORTH. PATCHY FROST MAY OCCUR TONIGHT OVER NORTHERN COUNTIES AND DOWN TO THE OHIO RIVER ON THURSDAY NIGHT AS THE COOLER AIRMASS BECOMES ESTABLISHED UNDER CLEARING SKIES AND TEMPERATURES FALL INTO THE 30S. FROST FORMATION MAY BE MITIGATED BY WINDS AROUND THE EDGE OF HIGH PRESSURE CENTERED OVER SOUTHERN CANADA. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ON FRIDAY NIGHT...SFC HIGH WILL BUILD OVERHEAD...LEADING TO CLEAR SKIES AND LIGHT WINDS. FROST WILL BE A CONCERN OVER MUCH OF THE CWA EXCEPT PERHAPS NORTHERN KY...AND THE TYPICAL COOLER LOCALES EAST OF COLUMBUS MAY APPROACH FREEZING (THESE TEMPERATURES REPRESENT A DOWNWARD ADJUSTMENT FROM THE PREVIOUS FORECAST). AS THE HIGH SLIDES EAST OF THE AREA ON SATURDAY...WINDS WILL BECOME SOUTHERLY AND PROMOTE TEMPERATURES TO RISE A LITTLE ABOVE NORMAL. THE NEXT SHORT WAVE TROUGH TO APPROACH FROM THE ROCKIES WILL MAINLY SERVE TO SQUASH THE UPPER RIDGE...WITH MOST OF THE ENERGY REMAINING NORTH OF THE AREA. A SFC LOW WILL TRACK WELL NORTH INTO CANADA...WITH A TRAILING COLD FRONT CROSSING THE AREA ON SUNDAY. MODELS DISAGREE A LITTLE ON TIMING...BUT APPEARS TO BE MAINLY A DAYTIME EVENT...SO DELAYED POPS A LITTLE FROM PREVIOUS FORECAST. IN WESTERLY FLOW THROUGHOUT THE ATMOSPHERE...THE FRONT WILL BE MOISTURE STARVED...SO MAINTAINED THE LOW CHANCE POPS. INSTBY WILL BE WEAK BUT PRESENT (MORESO SOUTH)...SO KEPT THUNDER MENTION. AIRMASS CHANGE BEHIND THE FRONT WILL BE MINIMAL AS WEAK SFC RIDING EXTENDS INTO THE AREA BY SUNDAY NIGHT INTO EARLY MONDAY...WITH TEMPERATURES REMAINING SLIGHTLY ABOVE NORMAL. AS UPPER LEVEL GYRE FORMS OVER EASTERN CANADA...ANOTHER SHORTWAVE TROUGH WILL ROTATE DOWN THROUGH THE AREA LATE MONDAY INTO TUESDAY. THIS SYSTEMS WILL BE MOISTURE STARVED AS WELL...SO LIMITED FORECAST TO CHANCE POPS. LEFT THUNDER MENTION OUT WITH LIMITED INSTBY AND HIGHER THETA-E SUPPRESSED FAR TO OUR SOUTH. WHILE MODELS DIFFER WITH TIMING AND EXACT FEATURES...THEY AGREE ON THE MORE SUBSTANTIAL EFFECT FROM THIS SYSTEM...WHICH WILL BE THE COLDER AIR IT PULLS SOUTHWARD INTO THE AREA. FORECAST HIGH TEMPERATURES ON TUESDAY ARE ABOUT 10 DEGREES BELOW NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... CONVECTION IS BEGINNING TO EXPAND ESPECIALLY IN THE EXTREME S AS HEATING COMBINES WITH CONVERGENCE ALONG THE FRONTAL BOUNDARY. STILL SEEING A LINE OF CONVECTION FARTHER N...CLOSE TO I-70 ALONG THE DEWPOINT GRADIENT. EXPECT SCT CONVECTION TO AFFECT THE SRN TAFS THRU SUNSET. MODELS ARE STILL TRYING TO SHUNT ALL CONVECTION S OF THE AREA AS THE AFTERNOON AND EVENING PROGRESSES. PUT A PERIOD OF TEMPO MVFR CONDITIONS WITH THUNDER IN CVG/LUK TO COVER THE NEXT FEW HOURS. WITH LOSS OF DAYTIME HEATING AND THE FRONT BEING PUSHED S...CUT BACK THE PCPN TO A VCSH BY 00Z. LINGERED A VCSH IN CVG/LUK UNTIL ABOUT 04Z. LOW CLOUDS WILL CLEAR FROM S TO N...WITH SOME CI WORKING IN OVERTOP AFTER 00Z. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...SITES SHORT TERM...CONIGLIO LONG TERM...SNYDER AVIATION...SITES
Hazardous weather outlook, Apr 4, 5:23 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 523 AM EDT WED APR 4 2012 INZ075-080-KYZ089>098-050930- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON- 523 AM EDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-KYZ099-100-OHZ026-034-035-042>046-051>056- 060>065-070>074-077>082-088-050930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-MASON-LEWIS- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 523 AM EDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A GOOD CHANCE FOR FROST FORMATION ON THURSDAY NIGHT AND FRIDAY NIGHT WHEN LOW TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 4, 2:02 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 202 PM EDT WED APR 4 2012 KYZ099-100-OHZ079-081-041830- LEWIS KY-MASON KY-ADAMS OH-BROWN OH- 202 PM EDT WED APR 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN... SOUTHWESTERN ADAMS...NORTHEASTERN MASON AND NORTHWESTERN LEWIS COUNTIES THROUGH 230 PM EDT... AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BRADYSVILLE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ABERDEEN...MAYSVILLE... TOLLESBORO AND MANCHESTER. ALSO...BENTONVILLE...BRADYSVILLE...ORANGEBURG...RECTORVILLE...CONCORD AND TRINITY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3871 8389 3885 8374 3867 8343 3850 8361
Special weather statement, Apr 4, 2:03 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT WED APR 4 2012
KYZ090-091-094>096-041830-
OWEN KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
203 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT GRANT...EASTERN GALLATIN...
EXTREME SOUTHERN BOONE...WESTERN PENDLETON AND NORTHERN OWEN COUNTIES
THROUGH 230 PM EDT...
AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELLISTON...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...
WILLIAMSTOWN AND DRY RIDGE.
ALSO...KNOXVILLE...SHERMAN...WILLIAMSTOWN LAKE...STEWARTSVILLE...TWIN
BRIDGES...HOLBROOK...LAWRENCEVILLE AND KEEFER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3873 8490 3879 8484 3878 8482 3879 8481
3881 8482 3887 8475 3869 8444 3852 8463Special weather statement, Apr 4, 2:10 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT WED APR 4 2012
KYZ096>099-041845-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
210 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON...
SOUTHEASTERN PENDLETON AND WESTERN MASON COUNTIES THROUGH 245 PM
EDT...
AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MILFORD...
MOVING EAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
ROBERTSON...SOUTHEASTERN PENDLETON...SOUTHERN BRACKEN AND WESTERN
MASON COUNTIES...INCLUDING MILFORD...PETRA...POWERSVILLE...SANTA
FE...KENTONTOWN...PIQUA...MITCHELLS MILL...ABIGAIL...HITTVILLE...
STONEWALL AND MOUNT OLIVET.
LAT...LON 3848 8417 3850 8419 3852 8419 3855 8417
3855 8421 3856 8422 3858 8421 3857 8429
3857 8431 3869 8427 3864 8394 3843 8401Special weather statement, Apr 4, 2:13 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT WED APR 4 2012
KYZ100-OHZ081-088-041845-
LEWIS KY-ADAMS OH-SCIOTO OH-
213 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCIOTO...EASTERN ADAMS
AND EXTREME NORTHEASTERN LEWIS COUNTIES THROUGH 245 PM EDT...
AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLUE
CREEK...MOVING EAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT AND
PORTSMOUTH.
ALSO...TURKEY CREEK LAKE...MCDERMOTT...LOMBARDSVILLE...FRIENDSHIP...
SAINT PAUL...FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3872 8343 3889 8337 3882 8294 3872 8297
3872 8302 3870 8303 3868 8302 3863 8306Special weather statement, Apr 4, 2:44 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT WED APR 4 2012
KYZ096>098-041915-
PENDLETON KY-ROBERTSON KY-BRACKEN KY-
244 PM EDT WED APR 4 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN...ROBERTSON
AND SOUTHERN PENDLETON COUNTIES THROUGH 315 PM EDT...
AT 242 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORGAN...
MOVING EAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
ROBERTSON...SOUTHERN PENDLETON AND SOUTHWESTERN BRACKEN COUNTIES...
INCLUDING MCKINNEYSBURG...BROWNING CORNER...NEAVE...KENTONTOWN...
HITTVILLE...POWERSVILLE...PETRA...MILFORD AND SANTA FE.
LAT...LON 3849 8418 3852 8419 3855 8417 3855 8421
3856 8422 3858 8421 3856 8441 3854 8442
3856 8448 3858 8449 3873 8441 3864 8403
3847 8411Special weather statement, Apr 4, 2:50 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 250 PM EDT WED APR 4 2012 KYZ095-096-041915- PENDLETON KY-GRANT KY- 250 PM EDT WED APR 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRANT AND WESTERN PENDLETON COUNTIES THROUGH 315 PM EDT... AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WILLIAMSTOWN LAKE...MOVING EAST AT 15 MPH. WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN GRANT AND WESTERN PENDLETON COUNTIES...INCLUDING GOFORTH. LAT...LON 3873 8440 3857 8450 3860 8465 3877 8457
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:17 AM EDT | Special Weather Statement | ILN | Warren | 58 min |
| Apr 4, 3:32 AM EDT | Areal Flood Advisory | ILN | Clermont, Warren | 3 hr |
| Apr 4, 3:59 AM EDT | Special Weather Statement | ILN | Clinton | 61 min |
| Apr 4, 4:19 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Warren | 3 hr |
| Apr 4, 1:37 PM EDT | Special Weather Statement | ILN | Adams | 23 min |
| Apr 4, 2:13 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Apr 4, 4:09 PM EDT | Freeze Watch | ILN | Auglaize, Butler, Champaign, Clark, Clinton, Darke and 21 more | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.